Duke Mathematical Journal

Functions of several variables and absolute continuity, II

C. B. Morrey, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 6, Number 1 (1940), 187-215.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077491740

Digital Object Identifier
doi:10.1215/S0012-7094-40-00615-9

Mathematical Reviews number (MathSciNet)
MR0001279

Zentralblatt MATH identifier
0026.39401

Subjects
Primary: 27.2X

Citation

Morrey, Jr., C. B. Functions of several variables and absolute continuity, II. Duke Math. J. 6 (1940), no. 1, 187--215. doi:10.1215/S0012-7094-40-00615-9. https://projecteuclid.org/euclid.dmj/1077491740


Export citation

See also

  • See also: Charles B. Morrey, Jr.. A correction to a previous paper: “Functions of several variables and absolute continuity, II,” vol. 6 (1940), pp. 187–215. Duke Math. J. Vol. 9, No. 1 (1942), pp. 120–124.
  • See also: J. W. Calkin. Functions of several variables and absolute continuity, I. Duke Math. J. Vol. 6, No. 1 (1940), pp. 170–186.